# SDR AALA201910219041

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 31,847 hours, 12,710 cycles
- Engine: Cfmint CFM567B243
- Engine time: 26,444 hours, 10,710 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Not Reported
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS EVIDENCE OF BIRD STRIKE. MAINTENANCE ACCOMPLISHED ENG #2 INSPECTION IAW JOB CARD 05-96-12 AND AMM 71-00-00. OK FOR SERVICE. NO DEFECTS NOTED.
